# SDR SWAA2013072418523

- Difficulty date: July 5, 2010
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 61,547 hours, 50,502 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 887, STRINGER 4L.  R&R CLIP IAW SRM.
